# SDR CALA2015042800329

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 54,900 hours, 18,645 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT SEAT TRACK FLANGE HOLE AT 45.5 RBL, JUST FWD OF FLOORBEAM AT STATION 727B HAS A CRACK INDICATION WHEN HFEC HOLE INSP IS PERFORMED IAW EA 5320-02076 REV F OP 4 STEP 3.6 & 6.4, ONE OF FOUR HOLE INSPECTED ON STEP AD 2013-23-04.  REPAIRED CRACK ON SEAT TRACK IAW ECRA 5320-02475.  SEE ALL TASK & WIPS FOR WC.
